# SDR 2001FA0000468

- Difficulty date: March 29, 2001
- Submitted: November 5, 2001
- Operation: General aviation
- Aircraft: N421HM
- Make and model: Cessna 421B
- Aircraft serial: 421B0029
- Engine: Cont GTSIO520K
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gear
- Part number: 51152401
- Part serial: 14879
- Condition: Damaged
- Location: Flap Actuator
- Part time: 3,100 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL, THE FLAPS MADE A LOUD POPPING SOUND.  REMOVE FLAP ACTUATOR AND FOUND THAT THE GEAR BOX HAD ONE GEAR WITH THE TEETH MISSING.
